Research Repository

On Wald tests for globally and locally quadratic restrictions

Kemp, GCR (1991) 'On Wald tests for globally and locally quadratic restrictions.' Journal of Econometrics, 50 (3). 257 - 272. ISSN 0304-4076

Full text not available from this repository.

Abstract

In this paper I analyze the properties of Wald tests for quadratic and locally quadratic restrictions. Initially I consider the finite-sample properties of Wald tests for quadratic restrictions in the Classical Linear Regression (CLR) model. Then I extend these results to the asymptotic properties of Wald tests for locally quadratic restrictions in more general models. Finally, I apply these results to the problem of testing for second-order COMFAC restrictions. This analysis indicates that the conventional general-to-specific approach to testing is inappropriate for the sequential testing of COMFAC restrictions. © 1991.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 17 Jul 2012 12:10
Last Modified: 17 Aug 2017 18:11
URI: http://repository.essex.ac.uk/id/eprint/2881

Actions (login required)

View Item View Item